# SDR SWAA2024103145402

- Difficulty date: October 4, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 58,269 hours, 35,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS OF CORROSION ON FCB FLOOR TO SIDEWALL SUPPORT NUTPLATE HOLES FROM BS500A TO BS500B RBL24 WL156(MARKED).<[01] REMOVED AND REPLACED AT FCB FLOOR TO SIDEWALL SUPPORT LOCATED BETWEEN BS.500A - BS 500D RBL.24 WL.156 IAW SRM 51-10-02 SRM 51-40-02 & DWG# 143A7500 REV: -;[02] VERIFIED TASK COMPLETE
